C. Del-arco, E. Serre, E. Bontoux, P. Launder, and B. E. , Stability, transition and turbulence in rotating cavities, Advances in Fluid Mechanics, 2005.
URL : https://hal.archives-ouvertes.fr/hal-00833957

C. , J. M. Huerre, P. Redekopp, and L. G. , 1991 A frequency selection criterion in spatially developping flows, Stud. Appl. Maths, vol.84, pp.119-144

C. , A. Chomaz, and J. M. , Primary and secondary nonlinear global instability, Physica D, vol.132, pp.428-456, 1999.

D. , C. Carpenter, and P. W. , Global behaviour corresponding to the absolute instability of the rotating-disk boundary layer, J. Fluid Mech, vol.486, pp.287-329, 2003.

D. , C. Thomas, C. Carpenter, and P. W. , Global stability of the rotating-disk boundary layer, J. Engng Maths, vol.57, pp.219-236, 2007.

G. , J. P. Swinney, and H. L. , Onset of turbulence in a rotating fluid, Phys. Rev. Lett, vol.35, issue.14, pp.927-930, 1975.

O. , J. M. Pincombe, and J. R. , Velocity-measurements inside a rotating cylindrical cavity with a radial outflow of fluid, J. Fluid Mech, vol.99, pp.111-127, 1980.

P. , G. Stegner, A. Dubos, T. Chomaz, J. M. Farge et al., Stability of parallel wake flows in quasigeostrophic and frontal regimes, Phys. Fluids, vol.18, p.126602, 2006.
URL : https://hal.archives-ouvertes.fr/hal-01023371

P. , B. Huerre, P. Chomaz, J. M. Couairon, and A. , Steep nonlinear global modes in spatially developing media, Phys. Fluids, vol.10, pp.2433-2435, 1998.
URL : https://hal.archives-ouvertes.fr/hal-00119908

S. , E. Hugues, S. Crespo-del-arco, E. Randriamampianina, A. Bontoux et al., Axisymmetric and three-dimensional instabilities in an Ekman boundary-layer flow, Intl J. Heat. Transfer Fluid Flow, vol.22, pp.82-93, 2001.
URL : https://hal.archives-ouvertes.fr/hal-00834936

S. , E. Serre, and E. , A spectral vanishing viscosity for the les of turbulent flows within rotating cavities, J. Comput. Phys, vol.226, pp.1234-1255, 2007.

T. , S. M. Proctor, M. R. Knobloch, and E. , Convective and absolute instabilities of fluid flows in finite geometry, Physica D, vol.113, pp.43-72, 1998.

V. , B. Serre, E. Chomaz, and J. M. , The elephant mode between two rotating disks, J. Fluid Mech, vol.598, pp.451-464, 2008.
URL : https://hal.archives-ouvertes.fr/hal-01022811

Z. , P. J. Dijkstra, and D. , Vonkármán swirling flows, Annu. Rev. Fluid Mech, vol.19, pp.465-491, 1986.